Compare to the active ingredient in Tylenol Caplets, GoodSense Extra Strength Acetaminophen 500 mg Caplets active ingredient is 500 mg of Acetaminophen and may be used as a pain reliever/fever reducer for adults and children 12 years and over.
GoodSense Extra Strength Acetaminophen 500 mg Caplets temporarily relieves minor aches and pains due to the common cold, headache, backache, minor pains of arthritis, toothache, muscular aches, and premenstrual and menstrual cramps. It also temporarily reduces fever.
Bring your prescriptions in and we’ll fill them – it’s just that easy! We carry prescription medications from all of the major pharmaceutical companies, and if we don’t have what you need in stock, we’ll get it for you.
If you’re currently having your prescriptions filled somewhere else, all it takes is a phone call for us to transfer all of your medications. We take care of everything, all you need to do is ask us.
Need a prescription refill? Call us before you come in and we’ll have it ready for you."